# SDR RAAA97E8013

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intecostal
- Condition: Corroded
- Location: Bs 977-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCESS FOR SEAT TRACK REPAIR (RAAA97E8011) FOUND FLOORBEAM RBL 45 INTERCOSTAL CORRODED FS 977 TO 996.  REPLACED INTERCOSTAL PER SRM 51-2-2.
